# SDR CALA2019061400932

- Difficulty date: June 11, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 94,849 hours, 9,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK : B777-33-3-0018 DR R3 EMER LIGHT POWER SUPPLY M334 04 BATTERY PACK CAPACITY LOW, REFER NR LP 9130225. DR R3 EMER LIGHT POWER SUPPLY M33404 BATTERY REPLACED AND TESTED NORMAL AS PER AMM33-51-06.
